MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US GLOBAL SHD END PEG GLEN 48; GLENOID (KEELED AND 5-PEGGED) IMPLANT : SHOULDER GLENOID

DEPUY ORTHOPAEDICS INC US GLOBAL SHD END PEG GLEN 48; GLENOID (KEELED AND 5-PEGGED) IMPLANT : SHOULDER GLENOID
Model Number 1137-86-025
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 10/26/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Left shoulder revision - anatomic shoulder replacement completed 2010 on the sunshine coast (exact date and surgeon unknown).Disease progression has lead to rotator cuff failure, suspected loosening of glenoid component - surgeon planned to remove anatomic prosthesis and implant reverse prosthesis.Glenoid and humeral head components were able removed but the humeral stem was too well fixed to explant.Surgeon opted to put on a cta head instead as the most suitable option for the patient.

Brand Name
GLOBAL SHD END PEG GLEN 48
Common Device Name
GLENOID (KEELED AND 5-PEGGED) IMPLANT : SHOULDER GLENOID
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key15788021
Report Number1818910-2022-22778
Device Sequence Number5402229
Product Code KWT
UDI-Device Identifier10603295007265
UDI-Public10603295007265
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K914000
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1137-86-025
Device Catalogue Number113786025
Device Lot NumberD65DC1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2022
Initial Report FDA Received Date11/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/30/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GLOBAL AP 135 DEG TAPER ASSEM; GLOBAL AP HUMERAL HD 48X18 ECC; GLOBAL AP PC STEM 8 MM; GLOBAL SHD END PEG GLEN 48
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale